American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 142 found      Go to page: 1 2 3 4 > >>

[1] Axel Stäbler. $V$-filtrations in positive characteristic and test modules. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Paolo Cascini, Yoshinori Gongyo and Karl Schwede. Uniform bounds for strongly $F$-regular surfaces. Trans. Amer. Math. Soc. 368 (2016) 5547-5563.
Abstract, references, and article information   
View Article: PDF

[3] L. Birbrair, A. Fernandes, D. T. Lê and J. E. Sampaio. Lipschitz regular complex algebraic sets are smooth. Proc. Amer. Math. Soc. 144 (2016) 983-987.
Abstract, references, and article information   
View Article: PDF

[4] Craig Huneke and Kei-ichi Watanabe. Upper bound of multiplicity of F-pure rings. Proc. Amer. Math. Soc. 143 (2015) 5021-5026.
Abstract, references, and article information   
View Article: PDF

[5] Annabelle Hartmann. On rational points of varieties over local fields having a model with tame quotient singularities. Trans. Amer. Math. Soc. 367 (2015) 8199-8227.
Abstract, references, and article information   
View Article: PDF

[6] Sam Payne. Topology of nonarchimedean analytic spaces and relations to complex algebraic geometry. Bull. Amer. Math. Soc. 52 (2015) 223-247.
Abstract, references, and article information   
View Article: PDF

[7] Edward Bierstone, Sergio Da Silva, Pierre D. Milman and Franklin Vera Pacheco. Desingularization by blowings-up avoiding simple normal crossings. Proc. Amer. Math. Soc. 142 (2014) 4099-4111. MR 3266981.
Abstract, references, and article information   
View Article: PDF

[8] D. Drusvyatskiy and M. Larsson. Approximating functions on stratified sets. Trans. Amer. Math. Soc. 367 (2015) 725-749. MR 3271275.
Abstract, references, and article information   
View Article: PDF

[9] Chris Kottke and Richard B. Melrose. Generalized blow-up of corners and fiber products. Trans. Amer. Math. Soc. 367 (2015) 651-705. MR 3271273.
Abstract, references, and article information
View Article: PDF

[10] Michael Kapovich and János Kollár. Fundamental groups of links of isolated singularities. J. Amer. Math. Soc. 27 (2014) 929-952.
Abstract, references, and article information   
View Article: PDF

[11] Krzysztof Kurdyka and Stanisław Spodzieja. Separation of real algebraic sets and the {\L}ojasiewicz exponent. Proc. Amer. Math. Soc. 142 (2014) 3089-3102.
Abstract, references, and article information   
View Article: PDF

[12] Jen-Chieh Hsiao, Karl Schwede and Wenliang Zhang. Cartier modules on toric varieties. Trans. Amer. Math. Soc. 366 (2014) 1773-1795.
Abstract, references, and article information   
View Article: PDF

[13] Bernd Bank, Marc Giusti and Joos Heintz. Point searching in real singularcomplete intersection varieties: algorithms of intrinsic complexity. Math. Comp. 83 (2014) 873-897.
Abstract, references, and article information   
View Article: PDF

[14] Ivan Cheltsov and Constantin Shramov. Five embeddings of one simple group. Trans. Amer. Math. Soc. 366 (2014) 1289-1331.
Abstract, references, and article information   
View Article: PDF

[15] Michaël Balan. Multiplicity on a Richardson variety in a cominuscule $G/P$. Trans. Amer. Math. Soc. 365 (2013) 3971-3986.
Abstract, references, and article information   
View Article: PDF

[16] Bernd Bank, Marc Giusti and Joos Heintz. Polar, bipolar and copolar varieties: Real solving of algebraic varieties with intrinsic complexity. Contemporary Mathematics 604 (2013) 55-70.
Book volume table of contents   
View Article: PDF

[17] António Araújo and Orlando Neto. Limits of tangents of quasi-ordinary hypersurfaces. Proc. Amer. Math. Soc. 141 (2013) 1-11.
Abstract, references, and article information   
View Article: PDF

[18] Alexandre Fernandes and Maria Ruas. Rigidity of bi-Lipschitz equivalence of weighted homogeneous function-germs in the plane. Proc. Amer. Math. Soc. 141 (2013) 1125-1133.
Abstract, references, and article information   
View Article: PDF

[19] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[20] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information   
View Article: PDF

[21] Shunsuke Takagi. A subadditivity formula for multiplier ideals associated to log pairs. Proc. Amer. Math. Soc. 141 (2013) 93-102.
Abstract, references, and article information   
View Article: PDF

[22] Nero Budur, Pedro D. González-Pérez and Manuel González Villa. Log canonical thresholds of quasi-ordinary hypersurface singularities. Proc. Amer. Math. Soc. 140 (2012) 4075-4083.
Abstract, references, and article information   
View Article: PDF

[23] Yu Xie. Formulas for the multiplicity of graded algebras. Trans. Amer. Math. Soc. 364 (2012) 4085-4106.
Abstract, references, and article information   
View Article: PDF

[24] June Huh. Milnor numbers of projective hypersurfaces and the chromatic polynomial of graphs. J. Amer. Math. Soc. 25 (2012) 907-927.
Abstract, references, and article information   
View Article: PDF

[25] Mamuka Shubladze. Singularities with critical locus a complete intersection and transversal type $A_1$. Contemporary Mathematics 569 (2012) 193-202.
Book volume table of contents   
View Article: PDF

[26] Carlos Galindo and Francisco Monserrat. Finite families of plane valuations: value semigroup, graded algebra and Poincar\'{e} series. Contemporary Mathematics 566 (2012) 189-212.
Book volume table of contents   
View Article: PDF

[27] Nero Budur. Singularity invariants related to Milnor fibers: survey. Contemporary Mathematics 566 (2012) 161-187.
Book volume table of contents   
View Article: PDF

[28] Nobuo Hara. F-blowups of F-regular surface singularities. Proc. Amer. Math. Soc. 140 (2012) 2215-2226.
Abstract, references, and article information   
View Article: PDF

[29] Karl Schwede. A note on discreteness of $F$-jumping numbers. Proc. Amer. Math. Soc. 139 (2011) 3895-3901. MR 2823035.
Abstract, references, and article information   
View Article: PDF

[30] Karl Schwede. Test ideals in non-$\mathbb{Q}$-Gorenstein rings. Trans. Amer. Math. Soc. 363 (2011) 5925-5941. MR 2817415.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 142 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia